Decision functions and characterization of their properties
dc.contributor.author | Fazekas, Borbála | |
dc.date.accessioned | 2013-05-21T09:16:54Z | |
dc.date.available | 2013-05-21T09:16:54Z | |
dc.date.issued | 2007 | |
dc.date.oa | 2024-09-25 | |
dc.date.pasync | 2024-09-27T23:08:12Z | |
dc.date.updated | 2017-12-01T09:05:25Z | |
dc.description.corrector | LB | |
dc.identifier.citation | Mathematical Inequalities & Applications. -10 : 1 (2007), p. 29-43. -Math. Inequal. Appl. - 1331-4343 | |
dc.identifier.doi | http://dx.doi.org/10.7153/mia-10-04 | |
dc.identifier.issn | 1331-4343 | |
dc.identifier.opac | http://webpac.lib.unideb.hu:8082/ebib/CorvinaWeb?action=cclfind&resultview=long&ccltext=idno+BIBFORM045707 | hu |
dc.identifier.uri | http://hdl.handle.net/2437/168711 | |
dc.identifier.url | http://mia.ele-math.com/10-04 | |
dc.language | eng | |
dc.rights.access | open access journal | |
dc.subject.mab | Természettudományok | |
dc.subject.mab | Matematika- és számítástudományok | |
dc.title | Decision functions and characterization of their properties | |
dc.type | folyóiratcikk | |
dc.type | idegen nyelvű folyóiratközlemény külföldi lapban |